We obtain the global weighted Morrey-type regularity of the solution of the regular oblique derivative problem for linear uniformly parabolic operators with VMO coefficients. We show that if the right-hand side of the parabolic equation belongs to certain generalized weighted Morrey space Mp,ϕ(Q, w), than the strong solution belongs to the generalized weighted Sobolev- Morrey space .
We consider the regular oblique derivative problem in generalized weighted Sobolev- Morrey space for linear non-divergence form parabolic equations in a cylinder
The unique strong solvability of this problem was proved in . In  Softova studied the regularity of the solution in the Morrey spaces Lp,ƛ with p ∈ (1, ∞), ƛ ∈ (0, n + 2) and also its Hölder regularity. In  Softova extended these studies on generalized Morrey spaces Lp,ϕ with a Morrey function ϕ satisfying the doubling and integral conditions introduced in [27, 31]. The approach associated to the names of Calderón and Zygmund and developed by Chiarenza, Frasca and Longo in [7, 8] consists of obtaining of explicit representation formula for the higher order derivatives of the solution by singular and nonsingular integrals. Further the regularity properties of the solution follows by the continuity properties of these integrals in the corresponding spaces. In  and  the regularity of the corresponding operators in the Morrey and generalized Morrey spaces is studied, while in  we can find the corresponding results obtained in Lp by  and . In recent works there have been studied the regularity of the solutions of elliptic and parabolic problems with Dirichlet data on the boundary in generalized Morrey spaces Mp,ϕ with a weight ϕ satisfying (10) with w ≡ 1 (cf. [18, 19]). Precisely, a boundedness in Mp,ϕ was obtained for sub-linear operators generated by singular integrals as the Calderon-Zygmund. More results concerning sub-linear operators in generalized Morrey spaces can be found in [3, 12, 40] see also the references therein.
After studying generalized Morrey spaces in detail, researchers passed to weighted Morrey spaces and generalized weighted Morrey spaces. Recently, Komori and Shirai  defined the weighted Morrey spaces and studied the boundedness of some classical operators, such as the Hardy-Littlewood maximal operator or the Calderón-Zygmund operator on these spaces. Also, Guliyev in  first introduced the generalized weighted Morrey spaces Mwp,ϕ and studied the boundedness of the sublinear operators and their higher order commutators generated by Calderón-Zygmund operators and Riesz potentials in these spaces (see, also [15, 17]). Note that, Guliyev  gave the concept of generalized weighted Morrey space which could be viewed as an extension of both Mp,ϕ and Lp,κ(w).
We call weight a positive measurable function defined on ℝn ×. ℝ+. In  Muckenhoupt shows that the maximal inequality holds in weighted Lebesgue spaces Lwq if and only if the weight w satisfies the following integral condition called parabolic Muckenhoupt condition or parabolic Aq-condition. We say that the measurable, nonnegative function w : ℝn → ℝ+ satisfies the parabolic Aq-condition for q ∈ (1, ∞) if
for all parabolic cylinders ℐ in ℝn+1. Then w(ℐ) means the weighted measure of ℐ, that is
This measure satisfies strong and reverse doubling property. Precisely, for each ℐ and each measurable subset 𝒜 ⊂ ℐ, there exist positive constants c1 and τ1 ∈ (0, 1) such that
where c1 and τ1 depend on n and q but not on ℐ and 𝒜.
Throughout this paper the following notations are to be used: and stand for the corresponding derivatives while Du = (D1u, … , Dnu) and mean the spatial gradient and the Hessian matrix of u. For any measurable function f and A ⊂ ℝn+1 we write
where |A| is the Lebesgue measure of A. Through all the paper the standard summation convention on repeated upper and lower indexes is adopted. The letter C is used for various constants and may change from one occurrence to another.
2 Definitions and statement of the problem
Let Ω ⊂ ℝn, n ≥ 1 be a bounded C1,1-domain, Q = Ω × (0, T) be a cylinder in , and S = ∂Ω × (0, T) stands for the lateral boundary of Q. We consider the problem
under the following conditions:
The operator 𝔅 is supposed to be uniformly parabolic, i.e. there exists a constant Λ > 0 such that for almost all x ∈ Q(4)
The symmetry of the coefficient matrix implies essential boundedness of aij’s and we set
The boundary operator 𝔅 is prescribed in terms of a directional derivative with respect to the unit vector field l(x) = (l1(x), … , ln(x)), x ∈ S. We suppose that 𝔅 is a regular oblique derivative operator, i.e., the field l is never tangential to S:(5)
Here Lip(S) is the class of uniformly Lipschitz continuous functions on S and n(x) stands for the unit outward normal to ∂Ω.
In the following, besides the parabolic metric Q(x) = max(|x′|, |t|1/2) and the defined by it parabolic cylinders
we use the equivalent one (see ). The balls with respect to this metric are ellipsoids
Because of the equivalence of the metrics all estimates obtained over ellipsoids hold true also over parabolic cylinders and in the following we shall use this without explicit references.
A function a belongs to VMO (vanishing mean oscillation) with VMO- modulus ηa(R) provided
For any bounded cylinder Q we define BMO(Q) and VMO(Q) taking a ∈ L1(Q) and Qr = Q ⋂ ℐrinstead of ℰrin the definition above.
According to [1, 21] having a function a ∈ BMO/VMO(Q) it is possible to extend it in the whole ℝn+1 preserving its BMO-norm or VMO-modulus, respectively. In the following we use this property without explicit references.
For this goal we recall some well known properties of the BMO functions.
(John-Nirenberg lemma, ). Let a ∈ BMO and p ∈ (1, ∞). Then for any ball ℬ there holds
As an immediate consequence of Lemma 2.2 we get the following property.
Let a ∈ BMO then for all 0 < 2r < t holds
As mentioned before, we call weight a positive measurable function defined on ℝn × ℝ+. Given a weight w and a measurable set 𝕊 we denote by
the w-measure of 𝕊. A weight w belongs to the Muckenhoupt class Ap, 1 < p < ∞, if
where Note that, for any ball we have (see )
In case p = 1, we say that w ∈ A1 if
and is the smallest A for which the above inequality holds. It is an immediate consequence of (7) that whenever w ∈ Ap than it satisfies the doubling property, precisely
The following lemma collects some of the most important properties of the Muckenhoupt weights.
(). We have the following:
If w ∈ Apfor some 1 ≤ p < ∞, then for all ƛ > 1 we have
The following equality is valid: A∞ = ⋃1≤p<∞Ap.
If w ∈ A∞, then for all ƛ > 1 we have
If w ∈ Apfor some 1 ≤ p ≤ ∞, then there exist C > 0 and δ > 0 such that for any ball ℬ and a measurable set 𝕊 ⊂ ℬ,
([30, Theorem 5]). Let w ∈ A∞. Then the norm of BMO(w) is equivalent to the norm of BMO(ℝn), where
(The John-Nirenberg inequality). Let a ∈ BMO,
there exist constants C1, C2 > 0, such that for all β > 0
for all p ∈ (1, ∞)
for all p ∈ [1, ∞) and w ∈ A∞
Let ϕ(x, r) be weight in ϕ: ℝn × ℝ+ → ℝ+and ω ∈ Ap, p ∈ [1, ∞). The generalized weighted Morrey space Mp,ϕ(ℝn, ω) or Mp,ϕ(ω) consists of all functionssuch that
The space Mp,ϕ(Q, ω) consists offunctions provided the following norm is finite
The generalized Sobolev-Morrey spaceconsist of all Sobolev functionswith distributional derivativesendowed by the norm
(Main result) Let (i) and (ii) hold,aVMO(Q, ω) and u ∈ , ω), p(1, ∞), ω ∈ Apbe a strong solution of (3). If f ∈ Mp,ϕ (Q, ω) with ϕ(x, r) being measurable positive function satisfying
If ϕ(x, r) = r(ƛ−n−2)/p, then Mp,ϕ ≡ Lp,ƛ and the condition (10) holds with a constant depending on n, p and ƛ. If ϕ(x, r) = ω(x, r)1/pr−(n+2)/p with ω : ℝn+1 × ℝ+ → ℝ+ satisfying the conditions
A measurable function 𝔎(x; ζ) : ℝn+1 × ℝn+1 \ ﹛0﹜ → ℝ is called variable parabolic Calderon-Zygmund kernel (PCZK) if:
𝔎(x; ·) is a PCZK for a.a. xℝn+1:
𝔎(x; ·)C∞(ℝn+1 \ ﹛0﹜),
𝔎(x; μζ) = μ−(n+2) 𝔎(x; ζ) ∀μ > 0,
for each multi-index β.
Consider the singular integrals(12)
For any f ∈ Mp,ϕ(ℝn+1, ω) with (p, ϕ) as in Theorem 2.8 and a ∈ BMO there exist constants depending on n, p, ϕ, ω and the kernel such that
Let Q be a cylinder inandThen the operators (12) are bounded in Mp,ϕ (Q, ω) with p, ϕ, and ω as in Theorem 2.10. Then
Let a ∈ VMO and (p, ϕ) be as in Theorem 2.8. Then for any ϵ > 0 there exists a positive number r0 = r0(ϵ, ηa) such that for any ℰr(x0) with a radius r(0, r0) and all f ∈ Mp,ϕ(ℰr(x0), ω)
For any and any fixed t > 0 define the generalized reflection
where an(x) is the last row of the coefficients matrix a(x) of (3). The function 𝒯′(x) maps into and the kernel 𝔎(x; 𝒯(x) − y) = 𝒦(x; 𝒯′(x) − y′, t − τ) is a nonsingular one for any Taking x = (ʺ, −xn, t) there exist positive constants k1 and k2 such that
For any with a norm
and defines the nonsingular integral operators
Letandwith (p, ϕ) as in Theorem 2.8. Then the operatorsandare continuous inand
Let a∈2 ϵ > 0 there exists a positive number r0 = r0(ϵ, ηa) such that for anywith a radius r(0, r0) and center x0 = (ʺ, 0, 0) and for allholds
3 Proof of the main result
As it follows by , the problem (3) is uniquely solvable in .
We are going to show that f ∈ Mp,ϕ(Q, ω) implies u. For this goal we obtain an a priori estimate of u. Following the method used by Chiarenza, Frasca and Longo in  and , we prove the results considering two steps.
Interior estimate. For any consider the parabolic semi-cylinders 𝒞r(x0) = ℬr(x′0) × (t0 − r2, t0). Let ν𝒞0∞(𝒞r) and suppose that ν(x, t) = 0 for t ≤ 0. According to [, Theorem 1.4] for any xsupp ν the following representation formula for the second derivatives of ν holds true
where ν(ν1, … , νn+1) is the outward normal to 𝕊n. Here Γ(x; ζ) is the fundamental solution of the operator 𝔅 and Γ(x; ζ) = ∂2Γ(x; ζ)/∂ζi ∂ζj.
Because of density arguments the representation formula (21) still holds for any ν ∈ W2, 1p(𝒞r(x0), ω). The properties of the fundamental solution (cf. [5, 25, 38]) imply Γij are Calderon-Zygmund kernels in the sense of Definition 2.9. We denote by 𝒦ij and Cij the singular integrals defined in (12) with kernels 𝔎(x; x − y) = Γij (x; x − y). Then we can write that
Because of Corollaries 2.11 and 2.12 and the equivalence of the metrics we get
for some r small enough. Moving the norm of D2ν on the left-hand side we get
with a constant depending on n, p, ηa(r), ║a║∞,Q and ║DΓ║∞,Q. Define a cut-off function ϕ(x) = ϕ1(x′)ϕ2(t), with ϕ1C0∞(ℬr(x′0)), ϕ2C0∞(ℝ) such that
with θ(0, 1), θ′ = θ(3 − θ)/2 > θ and |Dsϕ| ≤ C ∈ [θ(1 − θ)r]−s, s = 0, 1, 2, |ϕt| ∼ |D2ϕ|. For any solution u ∈ W2,1p(Q, ω) of (3) define ν(x) = ϕ(x)u(x)W2,1p(𝒞r, ω). Then we get
By the choice of θ′ it holds θ(1 − θ) ≤ 2θ′(1 − θ′) which leads to
Introducing the semi-norms
and taking the supremo with respect to θ and θ′ we get
The interpolation inequality [26, Lemma 4.2] gives that there exists a positive constant C independent of r such that
Thus (23) becomes
for each θ(0, 1). Taking θ = 1/2 we get the Caccioppoli-type estimate
To estimate ut we exploit the parabolic structure of the equation and the boundedness of the coefficients
Consider cylinders Q′ = Ω′ × (0, T) and Qʺ = Ωʺ × (0, T) with Ω′ ⋐ Ωʺ ⋐ Ω, by standard covering procedure and partition of the unity we get
where C depends on and dist(Ω′, ∂Ωʺ).
Boundary estimates. For any fixed R > 0 and x0 = (ʺ, 0, 0) define the semi-cylinders
Without lost of generality we can take x0 = (0, 0, 0). Define ℬR+ = ﹛|x′| < R, xn > 0﹜, SR+ = ﹛|ʺ| < R, xn = 0, t(0, R2)﹜ and consider the problem
Here the kernel G = Γ 𝒬, is a byproduct of the fundamental solution and a bounded regular function 𝒬. Hence its derivatives Gij behave as Γij and the convolution that appears in Hij is defined as follows
Here Iij are a sum of singular integrals and bounded surface integrals hence the estimates obtained in Corollaries 2.11 and 2.12 hold true. On the nonsingular integrals Jij we apply the estimates obtained in Theorem 2.13 and Corollary 2.14 that give
for all i, j = 1, … , n. To estimate the norm of Hij we suppose that the vector field l is extended in 𝒞R+ preserving its Lipschitz regularity and the norm. This automatically leads to extension of the function g in 𝒞R+ that is
Taking a parabolic cylinder ℐr(x) centered in some point x𝒞R+ we have
Moving on the left-hand side and taking the supremo with respect to (x, r)𝒞R+ × ℝ+ we get
An immediate consequence of (27) is the estimate
The convolution Γk * f is a Riesz potential. On the other hand
with a constant depending on diam Ω and T. The kernel ρ(x − y)−(n+2) is a nonnegative singular one and applying again the results for sub-linear integrals [, Theorem 3.7] we get
Further, the Rademacher theorem asserts existence almost everywhere of the derivatives Dhlk ∈ L∞, thus
The Mp,ϕ(ω) norm of the last term is estimated as above and
Finally unifying (26), (28) and (29) we get
Taking we get
Choosing R small enough and moving the terms containing the norm of D2u on the left-hand side we get
Because of the parabolic structure of the equation analogous estimate holds also for ut. Further the Jensen inequality applied to gives
Choosing R smaller, if necessary, we get and therefore
Making a covering ﹛Cα+﹜, α𝒜 such that , considering a partition of unity subordinated to that covering and applying (30) for each 𝒞α+ we get
with a constant depending on , and ║Dl║∞,𝒮. The estimate (11) follows from (24) and (31).
The authors are thankful to the referee for very valuable comments. The research of V.S. Guliyev and M.N. Omarova is partially supported by the grant of Science Development Foundation under the President of the Republic of Azerbaijan, Grant EIF-2013-9(15)-46/10/1 and by the grant of Presidium Azerbaijan National Academy of Science 2015.
 Adams R., Sobolev Spaces. Academic Press, New York, 1975Search in Google Scholar
 Akbulut A., Guliyev V.S., Mustafayev R., On the boundedness of the maximal operator and singular integral operators in generalized Morrey spaces, Math. Bohem., 2012, 137(1), 27-4310.21136/MB.2012.142786Search in Google Scholar
 Bramanti M., Commutators of integral operators with positive kernels, Le Matematiche, 1994, 49, 149-168Search in Google Scholar
 Bramanti M., Cerutti M.C., Wp1,2 solvability for the Cauchy-Dirichlet problem for parabolic equations with VMO coefficients, Comm. Partial Diff. Eq., 1993, 18, 1735-176310.1080/03605309308820991Search in Google Scholar
 Chiarenza F., Frasca M., Morrey spaces and Hardy-Littlewood maximal function, Rend. Mat., 1987, 7, 273-279Search in Google Scholar
 Chiarenza, F., Frasca, M., Longo, P., Interior W2,p-estimates for nondivergence ellipic equations with discontinuous coefficients, Ricerche Mat., 1991, 40, 149-168Search in Google Scholar
 Chiarenza F., Frasca M., Longo P., W2,p-solvability of Dirichlet problem for nondivergence ellipic equations with VMO coefficients, Trans. Am. Math. Soc., 1993, 336, 841-85310.1090/S0002-9947-1993-1088476-1Search in Google Scholar
 Gilbarg D., Trudinger N.S., Elliptic Partial Differential Equations of Second Order, 2nd edn. Springer-Verlag, Berlin, 1983Search in Google Scholar
 Grafakos L., Classical and Modern Fourier Analysis, Pearson Education, Inc. Upper Saddle River, New Jersey, 2004Search in Google Scholar
 Guliyev V.S., Aliyev S.S., Karaman T., Shukurov P., Boundedness of sublinear operators and commutators on generalized Morrey spaces, Int. Eq. Oper. Theory, 2011, 71(3), 327-35510.1007/s00020-011-1904-1Search in Google Scholar
 Guliyev V.S., Generalized weighted Morrey spaces and higher order commutators of sublinear operators, Eurasian Math. J., 2012, 3(3), 33-61Search in Google Scholar
 Guliyev V.S., Alizadeh F.Ch., Multilinear commutators of Calderon-Zygmund operator on generalized weighted Morrey spaces, Journal of Function Spaces, 2014, http://dx.doi.org/10.1155/2014/710542Search in Google Scholar
 Guliyev V.S., Karaman T., Mustafayev R.Ch., Serbetci A., Commutators of sublinear operators generated by Calderón-Zygmund operator on generalized weighted Morrey spaces, Czechoslovak Math. J., 2014, 64(139)(2), 365-38610.1007/s10587-014-0107-8Search in Google Scholar
 Guliyev V.S., Karaman T., Serbetci A., Boundedness of sublinear operators generated by Calderon-Zygmund operators on generalized weighted Morrey spaces, Scienti c Annals of “AI.I. Cuza” University of lasi, 2014, 60(1), 227-24410.2478/aicu-2013-0009Search in Google Scholar
 Guliyev V.S., Omarova M.N., Higher order commutators of vector-valued intrinsic square functions on vector-valued generalized weighted Morrey spaces, Azerb. J. Math., 2014, 4(2), 64-8510.1186/1029-242X-2014-258Search in Google Scholar
 Guliyev V.S., Softova L.G., Global regularity in generalized Morrey spaces of solutions to non-divergence elliptic equations with VMO coeficients, Potential Anal., 2013, 38 (3), 843-86210.1007/s11118-012-9299-4Search in Google Scholar
 Guliyev V.S., Softova L.G., Generalized Morrey regularity for parabolic equations with discontinuity data, Proc. Edinb. Math. Soc., 2015, (2) 58(1), 199-21810.1017/S0013091513000758Search in Google Scholar
 Kim, D., Parabolic equations with partially BMO coefficients and boundary value problems in Sobolev spaces with mixed norms, Potential Anal., 2010, 33 (1), 17-4610.1007/s11118-009-9158-0Search in Google Scholar
 Ladyzhenskaya O.A., Solonnikov V.A., Ural’tsev N.N., Linear and Quasilinear Equations of Parabolic Type. Transl. Math. Monographs 23, Amer. Math. Soc., Providence, R.I., 1968Search in Google Scholar
 Mizuhara T., Boundedness of some classical operators on generalized Morrey spaces. Harmonic Anal., Proc. Conf., Sendai/Jap., 1990, ICM-90 Satell. Conf. Proc., 1991, 183-18910.1007/978-4-431-68168-7_16Search in Google Scholar
 Nakai E., Hardy-Littlewood maximal operator, singular integral operators and the Riesz potentials on generalized Morrey spaces, Math. Nachr., 1994, 166, 95-10310.1002/mana.19941660108Search in Google Scholar
 Palagachev D.K., Softova L.G., Singular integral operators, Morrey spaces and fine regularity of solutions to PDE’s, Potential Anal., 2004, 20, 237-26310.1023/B:POTA.0000010664.71807.f6Search in Google Scholar
 Palagachev D.K., Ragusa M.A., Softova L.G., Regular oblique derivative problem in Morrey spaces, Electron. J. Differential Equations, 2000, 39, http://ejde.math.txstate.edu/Volumes/2000/39/palagachev.pdfSearch in Google Scholar
 Palagachev D.K., Ragusa M.A., Softova L.G., Cauchy-Dirichlet problem in Morrey spaces for parabolic equations with discontinuous coefficients, Boll. Unione Mat. Ital., 2003, 6 B (3), 667-684Search in Google Scholar
 Ragusa M.A., Cauchy-Dirichlet problem associated to divergence form parabolic equations, Communications in Contemporary Mathematics, 2004, 6 (3), 377-39310.1142/S0219199704001392Search in Google Scholar
 Ragusa M.A., The Cauchy-Dirichlet problem for parabolic equations with VMO coefficients, Mathematical and Computer Modelling, 2005, 42 (11-12), 1245-125410.1016/j.mcm.2005.03.004Search in Google Scholar
 Softova L.G., Oblique derivative problem for parabolic operators with VMO coeficients, Manuscr. Math., 2002, 103 (2), 203-220Search in Google Scholar
 Softova L.G., Parabolic equations with VMO coefficients in Morrey spaces, Electron. J. Differ. Equ., 2001, 51, 1-25Search in Google Scholar
© 2016 Guliyev and Omarova, published by De Gruyter Open.
This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.